H-E-B Pain Relief 8 Hour Acetaminophen 650 mg Extended Release Caplets
Directions: Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets ever 8 hours; swallow whole; do not crush, chew, split or dissolve; do not take more than 6 caplets in 24 hours; do not use for more han 10 days unless directed by a doctor. Children Under 12 Years: Do not use.
Active Ingredients: In Each Caplet: Acetaminophen (650 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide.
Sign up to receive exclusive email-only savings and information.